# SDR MASA2022102000247

- Difficulty date: October 20, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 26,762 hours, 22,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMER LIGHT R SIDE INOP.  REPLACED BULBS
